# SDR AALA2020070429013

- Difficulty date: July 1, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,999 hours, 31,364 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13043BA05
- Part serial: C13043041983
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,317 hours, 8,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - AFTER TAKE-OFF, UNCOMMANDED AUTOTHRUST DISCONNECT.  REESTABLISHED USING PB.  REMOVED AND REPLACED FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) NR 1 PER AMM 22-83-34, SYSTEM OPERATIONAL CHECKS GOOD.  PERFORMED SATISFACTORY AUTO-LAND CAT 3 TEST PER AMM TASK 22-97-00-710-001.  LMP STATUS REMAINS CAT 3 DUAL.
